# SDR 06FDEA2495

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, LONGITUDINAL BEAM IS CHAFED AT FASTENER HOLES (FROM   NUTPLATES) BS 850 TO BS 763 RBL 25 WL 208.  FOUND CHAFE AREA TO BE BEYOND LIMITS. REMOVED TRACK EXPANSION LINK AND   LONGITUDINAL BEAM, RBL 25, LOCATED AND DRILLED NEW LONGITUDINAL BEAM. INSTALLED   BEAM TRACK AND EXPANSION LINK REF SRM 51-30-2, 51-10-1, 53-10-1, 51-30-5, 51-20-4
